Volume 20; Issue 3

1

The characteristic functions of spherical matrix distributions

Année:
1994
Langue:
english
Fichier:
PDF, 45 KB
english, 1994
4

On polynomial filtration of some continuous semimartingales

Année:
1994
Langue:
english
Fichier:
PDF, 184 KB
english, 1994
5

On ordinary least-squares methods for sample surveys

Année:
1994
Langue:
english
Fichier:
PDF, 606 KB
english, 1994
6

On the non-consistency of an estimate of Chiu

Année:
1994
Langue:
english
Fichier:
PDF, 367 KB
english, 1994
8

A perturbation scheme for nonlinear models

Année:
1994
Langue:
english
Fichier:
PDF, 293 KB
english, 1994
9

Arbitrarily reliable systems with two dual modes of failure

Année:
1994
Langue:
english
Fichier:
PDF, 285 KB
english, 1994
10

On the number of maxima in a discrete sample

Année:
1994
Langue:
english
Fichier:
PDF, 499 KB
english, 1994
11

Convergence of the Kaplan-Meier estimator in weighted sup-norms

Année:
1994
Langue:
english
Fichier:
PDF, 285 KB
english, 1994
12

Two measures of sample entropy

Année:
1994
Langue:
english
Fichier:
PDF, 541 KB
english, 1994
13

Multivariate normality via conditional normality

Année:
1994
Langue:
english
Fichier:
PDF, 272 KB
english, 1994
15

Improving the James-Stein estimator using the Stein variance estimator

Année:
1994
Langue:
english
Fichier:
PDF, 257 KB
english, 1994